Vaporizer Smoking Hazards – Three Most Common and Serious Hazards CONNECTED WITH Vaporizers
It looks like every year there is another new std (STDs) that goes off the charts. Needless to say, this list only continues on. One thing that is consistent with all of the different STDs is the upsurge in the number of people who find themselves beginning to try e-cigarette vaporizing. We are not talking about the standard everyday user anymore; we are discussing the teenager or the young adult who’s experimenting with this new technology. This is exactly why it is important for all of us as parents to be aware of the potential dangers of e-cigarette vaporizing so we are able to help prevent them from occurring.
The most common of the e-cigarette vaporizing health threats is the fact that it can equate to an addiction. Nothing like traditional cigarettes, e-juices have significantly less nicotine than traditional cigarettes. However the addiction is very an easy task to form. The reason why it really is so easy for kids to start smoking with e-juices is basically because they don’t contain any of the nicotine that is within a traditional cigarette. They do not burn through the nicotine like a traditional cigarette does.
The problem is that vaporizing cigarettes damages your lungs. When you smoke regular cigarettes, the tar that is found on the outer portion of the cigarette gets trapped in your lungs. As time passes this can cause long term problems with the human brain development. It has been established that smokers who smoke with any kind of nicotine replacement product will develop both lung injuries and long term brain development problems. Needless to say, when they use e-juice, their risk for either of these problems increases.
Another of the long-term effects of teenage vaping is damage to the center. Teens who regularly use e-juice will suffer from cardiac arrest or heart attacks as they get older. It has been established that many people who were smokers at a young age and also have since quit suffer from long term effects of nicotine withdrawal. You might not realize it, nevertheless, you are exposing your children to one of the biggest risks of teenage smoking by using e-cigs. E-cigs are still regarded as a gateway drug by many medical professionals, even though the FDA has approved some over-the-counter e-cigs to help smokers kick the habit.
Nicotine in e-juice is also very dangerous for all those individuals who have problems with respiratory problems. Many vaporizing devices contain nicotine which increases the level of air they travel in. Because of this more vapor is inhaled in to the lungs and this can increase the amount of carbon monoxide in the lungs. Carbon monoxide is deadly and may cause respiratory failure within 15 minutes. Long term contact with carbon monoxide could cause fatal circumstances to those folks who are experiencing respiratory problems.
Finally, another of the major long term smoking risks that is identified is damage to the heart. Nicotine has been shown to shorten the lifespan of the heart and create conditions where in fact the heart will start to malfunction. Lots of the individual heart conditions that have been associated with longterm smoking have been associated with the use of e-cigs. A recently available study was completed which showed that teens who used e-cigs for a longer period of time were more prone to develop heart disease. If you’re a parent whose child has already been addicted to smoking and is introducing e-cigs to their system it is very important that you get hold of your medical professional immediately and advise them about any potential dangers that they may face as a result.
Lastly, although we’ve focused on the risks connected with smoking cigarettes there are other vaporizer products which were identified as causing potential harm to the user’s lungs and throat. One such product is the propylene glycol that’s often found inside the mouthpiece of the cartridges used to power vaporizing devices. This ingredient is often podsmall.com toxic to both humans and animals. The propylene glycol has been confirmed to cause symptoms such as for example dizziness, lightheadedness, nausea and vomiting when it is consumed. It is not currently known if there have been any verified deaths as a result of consuming propylene glycol but if you are using a vaporizer and suspect this ingredient is what is causing your child or loved one to experience bad side effects it is strongly recommended that you change brands immediately and contact your medical professional for advice.